教師資料查詢 | 類別: 期刊論文 | 教師: 陳怡如 Chen Yi-ju (瀏覽個人網頁)

標題:Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses
學年105
學期1
出版(發表)日期2016/11/01
作品名稱Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses
作品名稱(其他語言)
著者Kuo-Chin Lin; Yi-Ju Chen
單位
出版者
著錄名稱、卷期、頁數Journal of Applied Statistics 43(11), p.2053–2064
摘要Categorical longitudinal data are frequently applied in a variety of fields, and are commonly fitted by generalized linear mixed models (GLMMs) and generalized estimating equations models. The cumulative logit is one of the useful link functions to deal with the problem involving repeated ordinal responses. To check the adequacy of the GLMMs with cumulative logit link function, two goodness-of-fit tests constructed by the unweighted sum of squared model residuals using numerical integration and bootstrap resampling technique are proposed. The empirical type I error rates and powers of the proposed tests are examined by simulation studies. The ordinal longitudinal studies are utilized to illustrate the application of the two proposed tests.
關鍵字Bootstrap resampling;generalized linear mixed model;goodness-of-fit;longitudinal ordinal response;numerical integration
語言英文
ISSN0266-4763; 1360-0532
期刊性質國外
收錄於SCI;
產學合作
通訊作者Yi-Ju Chen
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!